MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 1460000000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 17 malfunction event(s), where it was reported the device experienced brakes cannot be engaged; false engagement of brakes.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.7 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results).1 device: wheel / wear problem.2 devices: part/component/sub-assembly term not applicable / mechanical problem identified.1 device: fastener / device migration.1 device: rod/shaft / device migration.1 device: gears / mechanical problem identified.1 device: actuator / mechanical problem identified.4 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.Evaluation results findings (components/results).4 devices: appropriate term/code not available / no findings available 6 devices are pending evaluation.Evaluation results (components/results).6 devices: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The 5 devices that were pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).2 devices: actuator/mechanical problem identified.3 devices: part/component/sub-assembly term not applicable/mechanical problem identified.1 device that was pending was evaluated and it was determined the device experienced the foot rest won't latch/lock, which is not reportable.
 
Event or Problem Description
This report now summarizes 16 malfunction event(s), instead of 17.

Brand Name
PRIME TC SWING-AWAY MODEL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24183876
Report Number0001831750-2026-99089
Device Sequence Number15947491
Product Code INN
UDI-Device Identifier07613327282665
UDI-Public7613327282665
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized16
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1460000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown